# SDR REXA2021090300695

- Difficulty date: July 8, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340953
- Condition: Corroded
- Location: Fwd Camlock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280.00 FWD CAMLOCK ANGLE FLANGE IS CORRODED. REMOVED AND REPLACED F/S/ 280.00 FWD CAMLOCK ANGLE FLANGE IAW CRJ900 SRM 51-42-06
